RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 4, Pages 439–445 (Mi nd455)  

On rational integrals of geodesic flows

Valery V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina st. 8, Moscow, 119991, Russia

Abstract: This paper is concerned with the problem of first integrals of the equations of geodesics on two-dimensional surfaces that are rational in the velocities (or momenta). The existence of nontrivial rational integrals with given values of the degrees of the numerator and the denominator is proved using the Cauchy–Kovalevskaya theorem.

Keywords: conformal coordinates, rational integral, irreducible integrals, Cauchy–Kovalevskaya theorem.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


Full text: PDF file (299 kB)
References: PDF file   HTML file
UDC: 517.93
MSC: 34A34, 58E10
Received: 29.09.2014
Revised: 17.10.2014

Citation: Valery V. Kozlov, “On rational integrals of geodesic flows”, Nelin. Dinam., 10:4 (2014), 439–445

Citation in format AMSBIB
\Bibitem{Koz14}
\by Valery~V.~Kozlov
\paper On rational integrals of geodesic flows
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 4
\pages 439--445
\mathnet{http://mi.mathnet.ru/nd455}


Linking options:
  • http://mi.mathnet.ru/eng/nd455
  • http://mi.mathnet.ru/eng/nd/v10/i4/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Translation
  • Нелинейная динамика
    Number of views:
    This page:181
    Full text:71
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019